# SDR SIMA200408601

- Difficulty date: March 22, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 1132
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

YYZ- FLT 4904 - DURING APPROACH WHEN AUTO PILOT WAS DISCONNECTED, PITCH TRIM 1-2 INOPERATIVE MESSAGE CAME ON EICAS.  STAYED ON FOR A FEW SECONDS THEN WENT OUT.  BOTH PITCH TRIM SWITCHES WORKED.  LANDED WITHOUT FURTHER PROBLEMS.  MAINTENANCE COMPLIED WITH ETN EB 27-022.  THE HSCU WAS REMOVED AND REPLACED IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
